# SDR USAA990932

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 30,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2.5 INCH CRACK FUSELAGE SKIN STATION 727D PLUS 10, CORROSION LEVEL 1.  INSTALLED DOUBLER PER SRM 53-00-01 FIG 202 AND EA 65488.  (M)
